# SDR SWIA202163116

- Difficulty date: October 6, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GOUGE NOTED ON EXTERNAL SKIN AT APPROX FS985.00 AND STRG27 (MARKED)   (C CHECK RO 12-19-21)   REMOVED DAMAGE AND REPAIRED GOUGE ON EXTERNAL SKIN AT APPROX FS985.00 AND STGR 27 REF REO 670-53-00-290 REV-F DATED 2019/04/26, REO 670-53-00-674 REV-- DATED 2021-11-05, CRJ700 SRM 51-42-21-001-001-A01 REV 38 DATED JUL 25/2020, CRJ700 SRM 51-41-02-001-001-A01 REV 38 DATED JUL 25/2020.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH TASK CARD 51-900-1002-SKY
